| Model Number |
2.5MM DRILL BIT, CALIBRATED, REUSABLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a ankle joint fracture surgery two devices ar-8943-42-ru (lot: 917214) broke.The first breakage occurred due to a user error, as the surgeon tried to lever something up with the drill.All fragments were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.